Lyapunov exponents, entropy and periodic orbits for diffeomorphisms

Anatoly Katok

Research output: Contribution to journalArticle

463 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)137-173
Number of pages37
JournalPublications Mathématiques de l'Institut des Hautes Scientifiques
Volume51
Issue number1
DOIs
StatePublished - Dec 1 1980

Fingerprint

Diffeomorphisms
Lyapunov Exponent
Periodic Orbits
Entropy

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{85acbd86218b4a69a93258be1dd0ec96,
title = "Lyapunov exponents, entropy and periodic orbits for diffeomorphisms",
author = "Anatoly Katok",
year = "1980",
month = "12",
day = "1",
doi = "10.1007/BF02684777",
language = "English (US)",
volume = "51",
pages = "137--173",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

Lyapunov exponents, entropy and periodic orbits for diffeomorphisms. / Katok, Anatoly.

In: Publications Mathématiques de l'Institut des Hautes Scientifiques, Vol. 51, No. 1, 01.12.1980, p. 137-173.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lyapunov exponents, entropy and periodic orbits for diffeomorphisms

AU - Katok, Anatoly

PY - 1980/12/1

Y1 - 1980/12/1

UR - http://www.scopus.com/inward/record.url?scp=51649161951&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649161951&partnerID=8YFLogxK

U2 - 10.1007/BF02684777

DO - 10.1007/BF02684777

M3 - Article

AN - SCOPUS:51649161951

VL - 51

SP - 137

EP - 173

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -